Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My face defaced
Oct 21, 2005

I have been put on Conbivir & Kaletra and since ever then my Face is full with acne or some rashes like pimples and white blood cells coming out intermittenly & itching my face, making my face defaced.My doc.did not want to change the regime since the first line of Conbivir & Neverapir failed due to liver related problem,and now he said since the this problem is not a side effect of Kaletra we should continue.could it be conbivir? What do i do? my face is messed up and people just keep asking and suspecting i am hivPositve or so,this is reminding me of my status which i try to keep away so as to move forward. Thanks for your concern

Response from Dr. Pierone

Hi and thanks for posting. It could be the Combivir or the Kaletra or neither. Depending on the status of your immune system when you started treatment it could be a skin manifestation of immune reactivation which can sometime produce skin inflammation. The first step would be to see a dermatologist to get a diagnosis and treatment. If this does not solve the problem, and if the diagnosis of a medication rash is arrived at, then a change in therapy may be in order. Good luck!



Previous
Update, AIDS in 20 years regardless of meds?
Next
Flu shot?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement